# SDR DALA1103371504

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 84,714 hours, 16,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE AISLE LIGHT L782, LT SIDE IS INOPERATIVE.  MX REPLACED FUSE M00737 POWER SUPPLY.  SYS OPS IS NORMAL.
